MathSciNet Relay Station
MathSciNet bibliographic data
MR3011392 65H10
Sharma, Janak Raj; Guha, Rangan Kumar; Sharma, Rajni An efficient fourth order weighted-Newton method for systems of nonlinear equations. Numer. Algorithms 62 (2013), no. 2, 307–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement